RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 4, Pages 30–45 (Mi timm1227)  

On almost everywhere convergence for lacunary sequences of multiple rectangular Fourier sums

N. Yu. Antonov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: Let a sequence of $d$-dimensional vectors $\mathbf{n}_k=(n_k^1, n_k^2,\ldots,n_k^d)$ with positive integer coordinates satisfy the condition $n_k^j=\alpha_j m_k+O(1), k \in {\mathbb N}, 1 \le j \le d,$\; where $\alpha _1>0,$ $\ldots,\alpha _d>0,$ and $\{ m_k \} _{k=1}^{\infty }$ is an increasing sequence of positive integers. Under some conditions on a function $\varphi :[0,+\infty ) \to [0,+\infty )$, it is proved that, if the sequence of Fourier sums $S_{m_k}(g,x)$ converges almost everywhere for any function $g \in \varphi (L) ([0 , 2\pi ))$, then, for any $d \in {\mathbb N}$ and $f \in \varphi (L)(\ln ^+L)^{d-1}([0 , 2\pi ) ^d) $, the sequence $ S_{\mathbf {n}_k} (f,\mathbf x)$ of rectangular partial sums of the multiple trigonometric Fourier series of the function $f$ and the corresponding sequences of partial sums of all conjugate series converge almost everywhere.

Keywords: multiple trigonometric fourier series, convergence almost everywhere.

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2017, 296, suppl. 1, 43–59

Bibliographic databases:

UDC: 517.518
Received: 20.10.2014

Citation: N. Yu. Antonov, “On almost everywhere convergence for lacunary sequences of multiple rectangular Fourier sums”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 4, 2015, 30–45; Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 43–59

Citation in format AMSBIB
\Bibitem{Ant15}
\by N.~Yu.~Antonov
\paper On almost everywhere convergence for lacunary sequences of multiple rectangular Fourier sums
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 4
\pages 30--45
\mathnet{http://mi.mathnet.ru/timm1227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468428}
\elib{http://elibrary.ru/item.asp?id=25300982}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2017
\vol 296
\issue , suppl. 1
\pages 43--59
\crossref{https://doi.org/10.1134/S0081543817020055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000403678000005}


Linking options:
  • http://mi.mathnet.ru/eng/timm1227
  • http://mi.mathnet.ru/eng/timm/v21/i4/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:153
    Full text:35
    References:43
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019